MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION JOYSTICK/5.0MM; FORCEPS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION JOYSTICK/5.0MM; FORCEPS
Model Number 03.211.454
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional device product codes: lxh.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loaner set, it was observed that the reduction joystick was missing a piece.There was no patient involvement.This report involves one (1) reduction joystick/5.0mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d10: part returned h3, h4, h6: a review of the device history record.Device history lot part number:03.211.454 synthes lot number: h786283 supplier lot number: n/a release to warehouse date: 21 jun 2019 expiration date: n/a supplier: (b)(4) no ncrs were generated during production.Device history batch null, device history review review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition h3, h6: investigation summary background: it was reported that on an unknown date, during routine incoming inspection of a loaner set, it was observed that the reduction joystick/5.0mm was missing a piece.There was no patient involvement.This complaint involves one (1) device.Investigation flow: visual visual inspection: the reduction joystick/5.0mm (p/n: 03.211.454, lot number: h786283) was received at us cq.Missing threaded shaft and centering pin.Document/specification review: (current and manufactured) was reviewed.No design issues or discrepancies were identified.Dimensional inspection: dimensional inspections relevant to this complaint were not performed at due to a definitive finding of a missing component.Conclusion: the overall complaint was confirmed for the reduction joystick/5.0mm (p/n: 03.211.454, lot number: h786283) as the threaded shaft and centering pin are missing.These parts are taken apart during cleaning and use.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.H11: d4 correction device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
REDUCTION JOYSTICK/5.0MM
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9957444
Report Number2939274-2020-01819
Device Sequence Number2900711
Product Code HTD
UDI-Device Identifier10886982076465
UDI-Public(01)10886982076465
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.211.454
Device Catalogue Number03.211.454
Device Lot NumberH786283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2020
Initial Date Received by Manufacturer 03/19/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1